Über die Stabilität von Eigenwerten.

Hansjörg Linden

Mathematische Annalen (1973)

  • Volume: 203, page 215-220
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Linden, Hansjörg. "Über die Stabilität von Eigenwerten.." Mathematische Annalen 203 (1973): 215-220. <http://eudml.org/doc/162442>.

author = {Linden, Hansjörg},
journal = {Mathematische Annalen},
pages = {215-220},
title = {Über die Stabilität von Eigenwerten.},
url = {http://eudml.org/doc/162442},
volume = {203},
year = {1973},

AU - Linden, Hansjörg
TI - Über die Stabilität von Eigenwerten.
JO - Mathematische Annalen
PY - 1973
VL - 203
SP - 215
EP - 220
UR - http://eudml.org/doc/162442
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.